# SDR ASAA2018080225669

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,537 hours, 9,798 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL SERVO HEATER WAS LEAKING AT IDLE.  ACFT GROUNDED.  REMOVED THE NR 2 ENG FUEL HEATER SERVO IAW AMM 73-11-07-000-801. INSTALLED SERVICEABLE FUEL SERVO HEATER IAW AMM 73-00-07-400-801, PARAGRAPH, E, F, AND G. IDLE LEAK CHECKED  AND PASSED.
